No Cover Image

Journal article 973 views

On F-Sobolev and Orlicz-Sobolev inequalities

Cholryong Kang, Fengyu Wang, Feng-yu Wang Orcid Logo

Frontiers of Mathematics in China, Volume: 4, Issue: 4, Pages: 659 - 667

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Frontiers of Mathematics in China
ISSN: 1673-3452 1673-3576
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 4
Start Page: 659
End Page: 667